| Model Number |
TSL-260 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Seroma (2069)
| Date of Event |
12/15/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported right side "possible rupture".The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
The event of seroma-late is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
Event or Problem Description
Healthcare professional additionally reported right "fluid".The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: "based on the device analysis grid, the assessments of the complaint are: rupture: observed, opening device on posterior side assessed as unidentified (tear) opening (shell thickness was within specification).Seroma-late: unable to confirm as it is a medical event not related to the device.Additional observations: brown particles on the surface of the shell.Crease fold observed.No further actions are required as the device was implanted.".
Event or Problem Description
Patient reported right side "possible rupture".Healthcare professional later reported rupture and "fluid found".The device has been explanted.